Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Limits of weight spaces, Lusztig's $ q$-analogs, and fiberings of adjoint orbits

Author: Ranee Kathryn Brylinski
Journal: J. Amer. Math. Soc. 2 (1989), 517-533
MSC: Primary 17B10; Secondary 14M17, 20G05, 22E47
MathSciNet review: 984511
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A-J] H. H. Andersen and J. C. Jantzen, Cohomology of induced representations for algebraic groups, Math. Ann. 269 (1984), 487-525. MR 766011 (86g:20057)
  • [B-G-G] I. N. Bernstein, I. M. Gelfand, and S. I. Gelfand, Structure of representations generated by highest weight vectors, Funktsional Anal. i Prilozhen 5 (1971), 1-9, English transl. in Functional Anal. Appl. 5 (1971), 1-8.. MR 0291204 (45:298)
  • [B-K] W. Borho and H. Kraft, Uber Bahnen und deren Deformationen bei linearen Aktionen reduktiver Gruppen, Comment. Math. Helv. 54 (1979), 61-104. MR 522032 (82m:14027)
  • [F-P] E. M. Friedlander and B. J. Parshall, On the cohomology of algebraic and related finite groups, Invent. Math. 74 (1983), 85-117. MR 722727 (85d:20035)
  • [Gr] P. Griffiths, Hermitian differential geometry, Chern classes, and positive vector bundles, Global Analysis, Princeton Univ. Press, Princeton, NJ, 1970, pp. 185-251. MR 0258070 (41:2717)
  • [G1] R. K. Gupta, Generalized exponents via Hall-Littlewood symmetric functions, Bull. Amer. Math. Soc. (N.S.) 16 (1987), 287-291. MR 876966 (87m:22033)
  • [G2] -, Characters and the $ q$-analog of weight multiplicity, J. London Math. Soc. (2) 36 (1987), 68-76. MR 897675 (88i:17010)
  • [Hs1] W. H. Hesselink, Cohomology and the resolution of the nilpotent variety, Math. Ann. 225 (1976), 249-252. MR 0417195 (54:5253)
  • [Hs2] -, Characters of the nullcone, Math. Ann. 252 (1980), 179-182. MR 593631 (82c:17004)
  • [K-L] D. Kazhdan and G. Lusztig, Schubert varieties and Poincaré duality, Proc. Sympos. Pure Math., Vol. 36, Amer. Math. Soc., Providence, RI, 1980, pp. 185-203. MR 573434 (84g:14054)
  • [Kt] S. Kato, Spherical functions and a $ q$-analog of Kostant's weight multiplicity formula, Invent. Math. 66 (1982), 461-468. MR 662602 (84b:22030)
  • [K1] B. Kostant, The principal three-dimensional subgroup and the Betti numbers of a complex semi-simple Lie group, Amer. J. Math. 81 (1959), 973-1032. MR 0114875 (22:5693)
  • [K2] -, Lie group representations on polynomial rings, Amer. J. Math. 85 (1963), 327-404. MR 0158024 (28:1252)
  • [L] G. Lusztig, Singularities, character formulas, and a $ q$-analog of weight multiplicities, Analyse et Topologie sur les Espaces Singuliers (II-III), Astérisque 101-102 (1983), 208-227. MR 737932 (85m:17005)
  • [Pt] D. Peterson, A formula for the generalized exponents of representations, manuscript, M.I.T., 1978.
  • [S] J. P. Serre, Espaces fibres algébriques, Séminaire C. Chevalley (Anneaux de Chow et applications), 1958, pp. 1-01-1-37.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B10, 14M17, 20G05, 22E47

Retrieve articles in all journals with MSC: 17B10, 14M17, 20G05, 22E47

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society